Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Swelling in spinal cord, unable to walk due to loss of lower leg muscles. Causes and treatment ?

Hi , Actually i have swelling in my spinal cord on two place t1 to t5 and t11 to t12.Due to this problem i loss my lower leg muscles and am not able to walk.It happened in Feb 2010. Dr giving me Tb myelitis treatment but they are not sure that what is a cause of swelling.Can you suggest me what i should do know regarding my treatment ?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

You might be suffering from Potts Paraplagia.

Swelling in your spinal cord may be due to -

!) Inflammatory Oedema due to tubercular debris
2)Bony disorder like internal gibbus causing pressure upon cord
3)Infection of spinal cord
4)Meningeal changes
5)Extradural mass

You ave to visit an orthopaedic surgeon for thorough clinical and neurological examination & MRI of dorsolumbar spine is required.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor